# SDR DL72W010179

- Difficulty date: January 31, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,901 hours, 51,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, THE NR 4 INBD FLAP TRACK WAS FOUND WITH WEAR AND CORROSION, WHICH WAS BEYOND ALLOWABLE LIMITS, AT THE MLG  BEAM ATTACH BOLT HOLES AND SPOTFACES, SPOILER BEAM ATTACH HOLES, HINGE SUPPORT FITTING ATTACH BOLT HOLES, AND  THE CLIP ASSY ATTACH BOLT HOLES.  REPAIR PER ER/A 401306-14AD AND BF GOODRICH ENGINEERING      REPORT 23-0776.
